# SDR COMA2010072750155

- Difficulty date: July 27, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 32,686 hours, 29,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 60034017595
- Condition: Cracked
- Location: Fuselage
- Part time: 32,686 hours, 29,102 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 280.00, THE RIGHT FLOOR SUPPORT ANGLE IS CRACKED JUST O/B OF RBL 9.  REPAIRED DISCREPANT SUPPORT ANGLE IAW REO 601R-53-11-137.
